# SDR SWI2024F00513

- Difficulty date: April 25, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Gouged
- Location: Antenna
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CHANNEL FOR FWD ATG ANTENNA HAS GOUGES AROUND BOTH CONNECTOR HOLES     (C-CHECK RO 6/17/2024)   INTERNAL CHANNEL FOR FWD ATG ANTENNA GOUGES HAVE BEEN BLENDED EVALED OUT OF LIMITS, REPAIRED AND REINSTALLED PER CRJ 700 SRM 51-42-20-001-001-A01, EO NO: CL-600-2C10-53-L07965 REV IR DATED 05/17/2024 AND AIRCELL ILLUSTRATED PARTS CATALOG D12710-20110 REV M DATE 10/21/2014 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
